# SDR DALA2022042903041

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N331DN
- Make and model: Airbus A321-211
- Aircraft serial: 7943
- Aircraft time: 13,079 hours, 5,797 cycles
- System (JASC): 2611 · Smoke Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT CRUISE RECEIVED SMOKE LAV SMOKE ECAM WARNING. FLIGHT ATTENDENTS REPORTED THE MID LAV ILLUMINATED ON THE FAP, HOWEVER NO SMOKE/ SMELL WAS PRESENT, SMOKE MSG CLEARED AFTER ABOUT 2 MINUTES, INFO ONLY PER ATL MCC TIM. INFO NOTED BY MTC, AS PRECAUTION PERFORMED OPS TEST OF LAV SMOKE DETECTION SYSTEM PER A321 AMM 26-17, OPS TEST OKAY, OKAY FOR SVC. (LP#8736938)
